Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Intense stomach pain, face feels hot followed by sweating on face and neck. Causes ?

for the past few months after my cycle or at the end of my cycle i have been getting intense stomach pain that makes me feel like throwing up, but i dont and my face gets real hot and it feels like it is red followed by sweating on my face and neck . it last for a min or two then fine until the next time (about a month or two)
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi dJackson,
Welcome to Healthcare Magic!
It seems you have two problems simultaneously.
An acid peptic disease in the back ground, and a prementrual syndrome during periods.
Your symptoms other than the pain abdomen are from premenstrual syndrome and pain abdomen occurs due to stress aggravating the back ground acid peptic disease.
I would suggest you to get a treatment for both the problems and hence please consult a gynecologist and a physician of you locality.
With treatment the problems would resolve soon.
I hope the advise would be helpful for you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor